# SDR DALA2022071804965

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Bracket
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 BENT INTERNAL STRUCTURE SUPPORT BRAKET LOC FR30 AT LEVEL BTW STR43L TO STR43R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE SUPPORT BRAKET PER A320 SRM 51-72-11 AND 51-42-11. (2324601)
